Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 110, NWS Norman, OK

October 20, 2019Hughes County, Seminole County, Oklahoma

NWS Norman, OK issued this tornado warning at Oct 20, 2019, 10:19 PM CDT for Hughes County, Seminole County, Oklahoma. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 20, 2019, 10:19 PM CDT (03:19 UTC)
Expired
Oct 20, 2019, 10:45 PM CDT
In force
26 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hughes County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 78 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 20, 10:40 PM CDTTSTM WND GST 03 Ese Holdenville, OK
Oct 20, 10:40 PM CDTTSTM WND GST 693 Ese Holdenville, OKCORRECTS PREVIOUS REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 20, 8:27 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 760 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
760 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1785 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

140 
WFUS54 KOUN 210319
TOROUN
OKC063-133-210345-
/O.NEW.KOUN.TO.W.0110.191021T0319Z-191021T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1019 PM CDT Sun Oct 20 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southeastern Seminole County in east central Oklahoma...
  Northwestern Hughes County in southeastern Oklahoma...

* Until 1045 PM CDT.
    
* At 1019 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 7 miles northwest of Sasakwa, moving northeast
  at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Holdenville, Horntown, Yeager and Spaulding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3497 9665 3504 9668 3522 9623 3506 9626
TIME...MOT...LOC 0319Z 244DEG 43KT 3503 9662 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Mahale
3 follow-up statements
661 
WWUS54 KOUN 210327
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1027 PM CDT Sun Oct 20 2019

OKC063-133-210345-
/O.CON.KOUN.TO.W.0110.000000T0000Z-191021T0345Z/
Seminole OK-Hughes OK-
1027 PM CDT Sun Oct 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR EAST
CENTRAL SEMINOLE AND NORTHWESTERN HUGHES COUNTIES...
    
At 1026 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Wewoka, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Holdenville, Horntown, Yeager and Spaulding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3500 9652 3508 9657 3522 9623 3506 9626
TIME...MOT...LOC 0326Z 244DEG 44KT 3507 9650 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Mahale
931 
WWUS54 KOUN 210333
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1033 PM CDT Sun Oct 20 2019

OKC133-210342-
/O.CAN.KOUN.TO.W.0110.000000T0000Z-191021T0345Z/
Seminole OK-
1033 PM CDT Sun Oct 20 2019

...THE TORNADO WARNING FOR EAST CENTRAL SEMINOLE COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3503 9639 3513 9644 3522 9623 3506 9626
TIME...MOT...LOC 0332Z 244DEG 44KT 3510 9639 

$$

OKC063-210345-
/O.CON.KOUN.TO.W.0110.000000T0000Z-191021T0345Z/
Hughes OK-
1033 PM CDT Sun Oct 20 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHWESTERN HUGHES COUNTY...
    
At 1032 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Holdenville, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Holdenville, Horntown and Yeager. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3503 9639 3513 9644 3522 9623 3506 9626
TIME...MOT...LOC 0332Z 244DEG 44KT 3510 9639 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Mahale
971 
WWUS54 KOUN 210342
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1042 PM CDT Sun Oct 20 2019

OKC063-210352-
/O.EXP.KOUN.TO.W.0110.000000T0000Z-191021T0345Z/
Hughes OK-
1042 PM CDT Sun Oct 20 2019

...THE TORNADO WARNING FOR NORTHWESTERN HUGHES COUNTY WILL EXPIRE AT
1045 PM CDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

LAT...LON 3503 9639 3513 9644 3522 9623 3506 9626
TIME...MOT...LOC 0342Z 244DEG 43KT 3515 9627 

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Oct 20, 6:09 PM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, Oct 20, 6:09 PM CDT, 4 hours 10 minutes before
Area Forecast Discussion
National Weather Service Norman OK
609 PM CDT Sun Oct 20 2019

.AVIATION...
A wind shift from the NNW will accompany a cold front over the
next several hours for all terminals. In addition, thunderstorms
are expected to develop along this cold front mainly near OKC/OUN
and PNC. Some hail will be possible and will monitor closely for
amendments. Most of the showers and storms should move out of the
terminals after 04Z. Some LLWS will also be possible behind the
front around 08-12Z early Mon morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  48  69  41  71 /  40   0   0   0
Hobart OK         46  72  39  73 /  10   0   0   0
Wichita Falls TX  50  74  43  75 /  40   0   0   0
Gage OK           41  68  35  71 /  10   0   0   0
Ponca City OK     47  67  38  67 /  20   0   0   0
Durant OK         53  74  44  74 /  90   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

99/99/03
Hazardous weather outlook, Oct 20, 12:01 PM CDT, 10 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1201 PM CDT Sun Oct 20 2019

OKZ004>048-050>052-TXZ083>090-211715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1201 PM CDT Sun Oct 20 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...

There is an enhanced risk of severe thunderstorms this evening and
tonight across east-central and southeast Oklahoma, including the
area southeast of a line from Seminole to Ada and Sulphur to
Ardmore. There is a slight risk extending northwest to a line from
Chandler and Pauls Valley to Waurika with a marginal risk northwest
to a Ripley and Choctaw to Norman and Wichita Falls line.

Strong to severe thunderstorms are expected ahead of a cold front
this evening and tonight, mainly after 7 pm, across portions of
east-central and southeast Oklahoma. Significant hail (greater
than 2 inches in diameter), damaging wind gusts, and isolated
tornadoes are possible with these storms. The greatest tornado
potential will be in the enhanced risk area.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel should
prepare for severe weather operations after 7 PM.

.Fire Weather...
Low relative humidity (15-30 percent) and breezy southerly winds
(15-25 miles per hour) will create an elevated fire weather
environment day across western Oklahoma and western north Texas
today.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Thunderstorms...
There is a chance for isolated thunderstorms on Thursday. Storms
are not expected to be severe.

.Fire Weather...
Elevated fire weather conditions are expected across western
Oklahoma and western sections of north Texas on Monday afternoon.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Thompson

In the hours before

Local storm report, Oct 20, 9:36 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
936 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     4 WNW OKLAHOMA CITY     35.49N 97.58W
10/20/2019                   OKLAHOMA           OK   TRAINED SPOTTER

            4-6 INCH DIAMETER TREE LIMBS DOWN. 1-2 INCH LIMBS
            SCATTERED AROUND NEIGHBORHOOD. TIME ESTIMATED FROM RADAR

&&

AP
Local storm report, Oct 20, 9:42 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
942 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     HAIL             CUSHING                 35.98N 96.76W
10/20/2019  E2.00 INCH       PAYNE              OK   PUBLIC

            TIME ESTIMATED FROM RADAR

&&

AP
Local storm report, Oct 20, 9:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
944 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             4 S DEL CITY            35.39N 97.43W
10/20/2019  E0.75 INCH       OKLAHOMA           OK   PUBLIC

&&

AP
Special weather statement, Oct 20, 9:57 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
957 PM CDT Sun Oct 20 2019

OKZ048-052-210330-
Atoka OK-Bryan OK-
957 PM CDT Sun Oct 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Atoka and north
central Bryan Counties Until 1030 PM CDT...

AT 955 PM CDT, a strong thunderstorm was located near Blue, moving
northeast at 65 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts over 50 MPH...
Heavy rain can lead to reduced visibility...
Frequent cloud to ground lightning...

Locations impacted include...
Caddo, Bokchito, Blue, Lane, McGee Creek Lake, Redden, Bentley and
Darwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3416 9598 3415 9597 3414 9595 3407 9594
      3395 9624 3407 9634 3454 9582 3450 9578
      3416 9578
TIME...MOT...LOC 0255Z 233DEG 58KT 3405 9621

03
Local storm report, Oct 20, 10:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1010 PM CDT SUN OCT 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             SEMINOLE                35.23N 96.68W
10/20/2019  E1.00 INCH       SEMINOLE           OK   BROADCAST MEDIA

            TIME ESTIMATED FROM RADAR...SIZE ESTIMATED FROM PHOTO ON
            TWITTER

&&

AP
Special weather statement, Oct 20, 10:19 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1019 PM CDT Sun Oct 20 2019

OKZ028>030-040-210345-
Pottawatomie OK-Garvin OK-Cleveland OK-McClain OK-
1019 PM CDT Sun Oct 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Pottawatomie...north
central Garvin...southeastern Cleveland and south central McClain
Counties Until 1045 PM CDT...

AT 1018 PM CDT, a strong thunderstorm was located 5 miles southeast
of Lindsay, moving northeast at 60 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3477 9747 3483 9752 3521 9708 3500 9689
TIME...MOT...LOC 0318Z 234DEG 58KT 3478 9752

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 7:10 PM CDTSpecial Weather StatementOUNOklahoma35 min
Oct 20, 7:12 PM CDTSpecial Weather StatementOUNStephens33 min
Oct 20, 7:13 PM CDTSpecial Weather StatementOUNJefferson32 min
Oct 20, 7:37 PM CDTSpecial Weather StatementOUNLogan23 min
Oct 20, 7:38 PM CDTSpecial Weather StatementOUNGarvin37 min
Oct 20, 7:41 PM CDTSpecial Weather StatementOUNCanadian34 min
Oct 20, 7:46 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne44 min
Oct 20, 7:47 PM CDTSpecial Weather StatementOUNGrady28 min
Oct 20, 7:52 PM CDTSpecial Weather StatementOUNGrant38 min
Oct 20, 8:00 PM CDTSpecial Weather StatementOUNPayne30 min
Oct 20, 8:03 PM CDTSevere Thunderstorm WarningOUNGrant, Kay42 min
Oct 20, 8:09 PM CDTSevere Thunderstorm WarningOUNPayne22 min
Oct 20, 8:11 PM CDTSpecial Weather StatementOUNGarvin34 min
Oct 20, 8:13 PM CDTSpecial Weather StatementOUNCleveland, McClain32 min
Oct 20, 8:17 PM CDTSpecial Weather StatementOUNMcClain28 min
Oct 20, 8:18 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole42 min
Oct 20, 8:21 PM CDTSpecial Weather StatementOUNStephens24 min
Oct 20, 8:23 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall52 min
Oct 20, 8:26 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Garvin, Grady, Stephens34 min
Oct 20, 8:28 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie31 min
Oct 20, 8:38 PM CDTSpecial Weather StatementOUNCleveland, Lincoln52 min
Oct 20, 8:43 PM CDTSpecial Weather StatementOUNLogan, Noble, Payne47 min
Oct 20, 8:44 PM CDTSevere Thunderstorm WarningOUNKay20 min
Oct 20, 8:51 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain, Stephens39 min
Oct 20, 8:54 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston51 min
Oct 20, 8:55 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole50 min
Oct 20, 8:58 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole32 min
Oct 20, 9:10 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne50 min
Oct 20, 9:13 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole47 min
Oct 20, 9:23 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pottawatomie, Stephens52 min
Oct 20, 9:28 PM CDTSpecial Weather StatementOUNNoble32 min
Oct 20, 9:36 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie39 min
Oct 20, 9:36 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie39 min
Oct 20, 9:47 PM CDTTornado WarningOUNCleveland, McClain, Pottawatomie28 min
Oct 20, 9:57 PM CDTSpecial Weather StatementOUNAtoka33 min
Oct 20, 9:59 PM CDTSevere Thunderstorm WarningOUNGarvin, Hughes, McClain, Murray, Pontotoc, Pottawatomie and 1 more46 min
Oct 20, 10:01 PM CDTTornado WarningOUNMcClain, Pontotoc, Pottawatomie, Seminole29 min
Oct 20, 10:17 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie, Seminole28 min
Oct 20, 10:19 PM CDTSpecial Weather StatementOUNMcClain26 min
Oct 20, 10:33 PM CDTSpecial Weather StatementOUNCarter, Murray42 min
Oct 20, 10:36 PM CDTSpecial Weather StatementOUNGarvin24 min
Oct 20, 10:36 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole39 min
Oct 20, 10:44 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Hughes, Johnston, McClain, Murray and 3 more46 min
Oct 20, 10:46 PM CDTSpecial Weather StatementOUNLove29 min
Oct 20, 10:48 PM CDTSpecial Weather StatementOUNOkfuskee27 min
Oct 20, 10:53 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall52 min
Oct 20, 11:10 PM CDTSevere Thunderstorm WarningOUNHughes50 min
Oct 20, 11:13 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Love, Marshall47 min
Oct 20, 11:16 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole44 min
Oct 20, 11:24 PM CDTTornado WarningOUNBryan, Johnston, Marshall14 min
Oct 20, 11:44 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan46 min
Oct 21, 12:24 AM CDTSevere Thunderstorm WarningOUNBryan21 min

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.